See Alike in...

Alike App

Browser

fallenforthesky

757d

recently, it feels like my meds haven't been working, I've been taking them since like December, and I'm not sure if I should try and get a higher dose? I'm taking prozac

Top reply
    • 901Snoop

      757d

      I wonder if your body has got use to it and you need a different one now

    • superstarrr

      756d

      I would try a higher dose and if that doesn't work, ask if you can switch medications. I was on 4 or 5 different antidepressants before I found one that stayed working. I currently take Wellbutrin in the morning and Paxil at bedtime and it helps!

    • clowntown

      757d

      I was on Geodon for over a year, but it stopped working a few months ago. I guess our bodies needs change as time goes on.

    • Las7983

      757d

      Agree that it takes time to kick in. Don’t be afraid to communicate with your doctor about what you’re feeling or how you’re feeling. This is YOUR health and you should be in control in it. I was on Prozac for about 6+ years before I felt that it stopped doing anything good. Before that I tried a lot of other medications and they either had no effect or the side effects weren’t worth it for me. Ask to see if you can increase the dose a bit. Some doctors also supplement medications with another as a “booster.”

    • Soskae

      757d

      I’d definitely talk to your doctor about switching or changing your dose. That should have been long enough for you to feel an improvement.

    • SheLokiPan

      757d

      Talk to your doctor. As stated above, finding the right med or dose takes time! The best thing you can do is communicate with your doctor.

    • monsterflower

      757d

      I haven't taken that specific med myself, but I'd talk to your doctor about possibly changing the dose or medication. I had the same thing happen with Lexapro. I was on it for about 5-6 months and it was working great, and then winter came along and my seasonal depression kicked in h a r d. I talked to my doc and she increased my dose, and then it was working just as well as before. It usually takes some time to find the right dose with any medication in my experience. And that's assuming it's the right one for you, I've had other meds where increasing the dose only made things worse so I had to switch to a completely different one. Your prescribing doc will definitely be the best person to decide what's the best option though since they know your whole medical history and stuff. But yeah I don't think it's unusual for how well a medication works to change over time, the body adapts.

    • 901Snoop

      757d

      I wonder if your body has got use to it and you need a different one now

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion